# SDR CALA9801186

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN MAIN CABIN DOOR SKIN WITH DEEP WEAR MARKS ON HOLD OPEN HOOK PAN ON DOOR.  A REPAIR DOUBLER WAS INSTALLED AND THE PAN WAS REPLACED IAW SRM 52-05.
